Jump to content
CrazyBoards.org

I don't remember being this sedated


Recommended Posts

Hi,  I was well on Invega and I went off it because the clinic simply didn't have anymore.  I got put on risperidone.  I was on risperdal before in the past I know the risperidone is the generic version for risperdal.  While being on risperdal I could take 6 mg and not become sedated.  Now I took 6 mg respridone recently and it freaking knocked me out.  Like as if the two meds weren't really the same.  I never remember being that sedated off of risperdal before.  I used to stay awake all day on risperdal it didn't matter what time of the day I would take it.  But I am definitely going back to Invega as soon as I can. I  took resperidone this morning and I slept 7 hours during the day, That is not like me I never do that.  I am usually up by 7 and asleep by 10.  Thanks for reading,  

Link to comment
Share on other sites

Formulations for generics need to have the same active ingredients but may have different fillers, dyes, and such. There could be variations, although be it small, between the brand name and generic. Why are you not on Invega now, out of curiosity. That is what I am on (the Injectable 117mg)...did the psychiatrist prescribe it to you before?

Link to comment
Share on other sites

Risperdal knocked me out as well. I've been on it twice before, and the sedation wore off after awhile both times. Of course, everyone is different.

 

Also, for some reason I have had different side effects from medicines I've taken before with no side effects. I don't know if that's a common thing but it does happen to me. I've taken Geodon at 2 different times in my life without side effects. But the third time I took it, I couldn't tolerate it at all.

Link to comment
Share on other sites

That is weird and strange.  I didn't know that.  I'm not on Invega like I said the clinic ran out.  I got a week supply of generic risperdal with coupon for only $10.  Yeah maybe its just this time around my body is reacting to it differently than last, and I hope the sedation wears off like you mentioned.  Thanks  

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...